MathSciNet Relay Station
MathSciNet bibliographic data
MR2203903 54E35 (22A15 54H12 68Q55)
Romaguera, Salvador; Schellekens, Michel Partial metric monoids and semivaluation spaces. Topology Appl. 153 (2005), no. 5-6, 948–962.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement